# SDR DALA1310363719

- Difficulty date: April 20, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 41,128 hours, 16,831 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

F/O WINDSCREEN IS CRACKED.  LOWER RT SIDE STARTED SMOKING WITH SMALL FLAME. ESTINGUISHED WHEN WINDOW  HEAT WAS TURNED OFF.  MX REPLACED RT F/O WINDOW IAW AMM.   LP 719377001.
